In Fond Memory
This section is to remember those who have died as a result of Fluoroquinolone antibiotic therapy. We sympathize with the family members who have lost their loved one due to these antibiotics. We only hope that through telling the stories these tragedies can be prevented. If an email address is provided with the story, please send along anything you can to help these fine people through a most difficult time in their lives.
Click HERE to send along anything you wish to say in a comments section after the story.
|Name||Medication||Cause of Death|
|Kristen||Avelox||A form of Stevens-Johnson syndrome|
|25 Year Old Male||Cipro||Hematological adverse event (bled to death)|
|Kim||Cipro||No clear cause of death, physicians determined a massive heart attack|
|P.A.H.||Cipro||Toxic Epidermal Necrolysis|
|77 Year Old Female||Levaquin||Rhabdomyolysis|
|Barbara's Mother||Levaquin||Liver Failure|
|Jane Doe||Levaquin||Rhabdomyolysis as a result of Levaquin|
|Michael's Dad||Levaquin||Massive liver necrosis (i.e.-tissue destruction), consistent with drug or toxin reaction.|
|Mrs. Moore||Levaquin||Liver Failure|
|Paul Levine||Levaquin||Suicide due to severe pain in multiple body systems|
|P. B.||Levaquin||Stroke resulting from Levaquin|